Translator Disclaimer
May, 1974 A Sequential Solution to the Inverse Linear Regression Problem
S. K. Perng, Yung Liang Tong
Ann. Statist. 2(3): 535-539 (May, 1974). DOI: 10.1214/aos/1176342713

Abstract

In this note we apply the sequential theory developed by Chow and Robbins [1] and Gleser [3], [4] to the inverse linear regression problem. A two-stage sequential procedure has been proposed for the construction of a fixed-width confidence interval for $x$ (an unknown parameter). It is shown that the limiting probabilities of "correct decision" are equal to $P^\ast$ (pre-assigned).

Citation

Download Citation

S. K. Perng. Yung Liang Tong. "A Sequential Solution to the Inverse Linear Regression Problem." Ann. Statist. 2 (3) 535 - 539, May, 1974. https://doi.org/10.1214/aos/1176342713

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0315.62034
MathSciNet: MR378304
Digital Object Identifier: 10.1214/aos/1176342713

Subjects:
Primary: 62L10

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top